# SDR EE4Y20110534

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 21,909 hours, 10,527 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INNER SPAR BETWEEN RIB 2 AND RIB 3, MLG RETRACTION JACK ANCHORAGE FITTING'S BORE AND LOWER FACE WITH CORROSION.
